# SDR DALA2025061604510

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9572, CRACK ON EXTERNAL FUSELAGE SKIN STA 1037 AND 1152 BTW LONG 13-RH-14RH. CORRECTIVE ACTION: TRIMMED SKIN, DOUBLER TO REMOVE CRACKS, AND PREFORMED HFEC PROCEDURE. FABRICATED SKIN FILLERS, SHIMS, AND DOUBLERS. INSTALLED REPAIR PARTS PER ER/A 626434-14. (LP 1026435)
